Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 14, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Apr 6, 2017, 3:47 AM EDT. It took effect at Apr 6, 2017, 2:00 PM EDT. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Apr 6, 2017, 3:47 AM EDT (07:47 UTC)
- In effect from
- Apr 6, 2017, 2:00 PM EDT
- Expired
- Apr 8, 2017, 5:00 AM EDT
- In force
- 39 hr
- Issued by
- NWS Miami, FL
The text
As transmitted.
385 WHUS72 KMFL 060747 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 347 AM EDT THU APR 6 2017 GMZ656-657-676-070000- /O.NEW.KMFL.SC.Y.0014.170406T1800Z-170408T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 347 AM EDT THU APR 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT SATURDAY. * WINDS AND SEAS...NORTH WINDS 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-070000- /O.NEW.KMFL.SC.Y.0014.170407T0000Z-170408T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 347 AM EDT THU APR 6 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY. * WINDS AND SEAS...NORTHWEST WINDS 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
8 follow-up statements
062 WHUS72 KMFL 061421 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1021 AM EDT THU APR 6 2017 GMZ656-657-676-062300- /O.CON.KMFL.SC.Y.0014.170406T1800Z-170408T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 1021 AM EDT THU APR 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-062300- /O.CON.KMFL.SC.Y.0014.170407T0000Z-170408T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 1021 AM EDT THU APR 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
218 WHUS72 KMFL 061950 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 350 PM EDT THU APR 6 2017 GMZ656-657-676-071100- /O.EXT.KMFL.SC.Y.0014.000000T0000Z-170407T1500Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 350 PM EDT THU APR 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT FRIDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 6 FEET NEAR-SHORE TO 5 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-071100- /O.CON.KMFL.SC.Y.0014.170407T0000Z-170408T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 350 PM EDT THU APR 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS AROUND 20 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
333 WHUS72 KMFL 062155 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 555 PM EDT THU APR 6 2017 AMZ650-651-670-671-071100- /O.EXT.KMFL.SC.Y.0014.170406T2155Z-170408T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 555 PM EDT THU APR 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-071100- /O.CON.KMFL.SC.Y.0014.000000T0000Z-170407T1500Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 555 PM EDT THU APR 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT FRIDAY... * WINDS AND SEAS...NORTH WINDS 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
679 WHUS72 KMFL 070740 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 340 AM EDT FRI APR 7 2017 GMZ656-657-676-071500- /O.CON.KMFL.SC.Y.0014.000000T0000Z-170407T1500Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM- WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 340 AM EDT FRI APR 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... * WINDS AND SEAS...NORTH WINDS 20 KT WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-071515- /O.CON.KMFL.SC.Y.0014.000000T0000Z-170408T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 340 AM EDT FRI APR 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTHWEST WINDS 20 WITH GUSTS UP TO 25 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
951 WHUS72 KMFL 071957 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 357 PM EDT FRI APR 7 2017 AMZ650-651-670-671-081200- /O.CON.KMFL.SC.Y.0014.000000T0000Z-170408T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 357 PM EDT FRI APR 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
917 WHUS72 KMFL 072008 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 408 PM EDT FRI APR 7 2017 GMZ676-081200- /O.NEW.KMFL.SC.Y.0015.170407T2008Z-170408T1200Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 408 PM EDT FRI APR 7 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT SATURDAY. * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-081200- /O.CON.KMFL.SC.Y.0014.000000T0000Z-170408T1200Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 408 PM EDT FRI APR 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... * WINDS AND SEAS...NORTH WINDS 15 TO 20 KT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
965 WHUS72 KMFL 080811 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 411 AM EDT SAT APR 8 2017 GMZ676-080915- /O.EXT.KMFL.SC.Y.0015.000000T0000Z-170408T0900Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 411 AM EDT SAT APR 8 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... * WINDS AND SEAS...NORTH AROUND WINDS 15 KT WITH GUSTS UP TO 20 KT. SEAS AROUND 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ650-651-670-671-080915- /O.EXT.KMFL.SC.Y.0014.000000T0000Z-170408T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 411 AM EDT SAT APR 8 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
142 WHUS72 KMFL 080916 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 516 AM EDT SAT APR 8 2017 AMZ650-651-670-671-081030- /O.EXP.KMFL.SC.Y.0014.000000T0000Z-170408T0900Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS- 516 AM EDT SAT APR 8 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SEAS HAVE FALLEN BELOW 7 FEET IN THE ATLANTIC WATERS THIS MORNING, AS THE WINDS HAVE DECREASE TO BELOW 20 KNOTS. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE ATLANTIC WATERS. $$ GMZ676-081030- /O.EXP.KMFL.SC.Y.0015.000000T0000Z-170408T0900Z/ WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM- 516 AM EDT SAT APR 8 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SEAS HAVE FALLEN BELOW 7 FEET IN THE ATLANTIC WATERS THIS MORNING, AS THE WINDS HAVE DECREASE TO BELOW 20 KNOTS. THEREFORE, THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE GULF WATERS. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 6, 3:41 AM EDT, 6 minutes earlier.
Area forecast discussion, Apr 6, 3:41 AM EDT, 6 minutes before
Area Forecast Discussion
National Weather Service Miami FL
341 AM EDT Thu Apr 6 2017
.DISCUSSION...
Today and Friday: Mid/Upper level trough and associated low
pressure which are responsible for severe weather in the
panhandle/Central Fl overnight will continue to lift northeast
today. The trailing cold front will push through South FL with
most of the best dynamics remaining to the north, but a few storms
could strengthen and move near the Lake region early in the
morning. However, the potential for severe storms south of the
forecast area is not favorable, therefore, severe weather is not
expected today. A few to scattered showers and thunderstorms will
still be possible during the day with diurnal instability as the
front moves through the area. High's temperatures will rise close
to the 90s along the east coast metro before the front moves
through with gusty southwest winds and mid 80s out west. The front
will exit the region by the evening hours with abundant drier air
filtering in behind it. A reasonable cool down is expected
tonight with temperatures in the mid to upper 60s along the east
coast and mid to low 50s interior and west.
Friday and the weekend: As dry air spills into the region, breezy
northwest wind will continue providing clear skies and below normal
temps across the area. High's will be in the mid to upper 70s Friday
and Saturday and begin to warm up a few degrees more into Sunday.
Low temperatures Friday night will be much cooler ranging from the
low 50s to the south and mid 40s interior and near the Lake region.
Friday, dry air will be in place with low rh values leading to
higher threat for critical fire weather conditions across the
forecast area.
Early next week: Amplified ridge over the Central Plains gradually
makes its way eastward with broad surface high centered over the
Southeast Plains. This pattern will prevail through early next week
keeping dry and warm conditions across South Florida. Surface high
will move into the Mid Atlantic pulling low level moisture from the
Atlantic into the region under prevailing easterly flow. Showers
will be possible late in the forecast period mainly along the east
coast metro area.
&&
.MARINE...
Some gusty southerly and southwesterly winds are expected ahead
of a cold front that will cross today, so small craft operators
may need to use caution early today. After the front and any
showers and thunderstorms associated with it pass, hazardous
northerly winds are expected tonight, and a Small Craft Advisory
is in effect. North winds will increase and build seas of up to 7
feet are also possible. It now appears these conditions may
persist to at least Saturday, before high pressure builds overhead
and winds lessen for the latter half of the weekend.
&&
.AVIATION...
Patchy stratus/fog may affect terminals through daybreak, but
development is expected to be mainly limited over interior.
Frontal boundary over North Central FL will move down the
peninsula this morning, with SSW winds increasing after 12Z- 14Z
to 12-16kts gusts 20-25kts. Unstable environment may allow a few
SHRA to affect mainly east coast sites ahead of main front.
Current timing has SHRA/TSRA with front affecting KAPF-KPBI around
16Z, then moving southeast from there, and clearing all sites
after 07/02Z with wind shift to NW.
&&
.FIRE WEATHER...
A cold front will bring a chance for scattered showers and
thunderstorms today, but is very unlikely to bring widespread
significant rainfall. Behind the front, unusually dry air will
spill into the region, and could last into early next week.
Concerns of critical thresholds of low rh and gusty winds will be
borderline today but more widespread Friday and Saturday. Thus, a
Fire Weather Watch is being hoisted for Friday. Similar conditions
are likely Saturday and Sunday, and it's quite possible the Fire
Weather Watch will need to be extended.
&&
.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach 88 58 76 53 / 40 0 0 0
Fort Lauderdale 87 62 78 58 / 30 10 0 0
Miami 89 64 77 57 / 30 10 0 0
Naples 80 60 73 51 / 40 0 0 0
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Fire Weather Watch from Friday morning through Friday evening
for FLZ063-066>075-168-172>174.
AM...Small Craft Advisory from 8 PM this evening to 8 AM EDT Saturday
for AMZ650-651-670-671.
GM...Small Craft Advisory from 2 PM this afternoon to 8 AM EDT
Saturday for GMZ656-657-676.
&&
DISCUSSION...67/MT
MARINE...67/MT
AVIATION...88/ALM
FIRE WEATHER...67/MTHazardous weather outlook, Apr 5, 9:02 PM EDT, 6 hours 45 minutes before
Hazardous Weather Outlook for South Florida...UPDATED National Weather Service Miami FL 902 PM EDT Wed Apr 5 2017 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 061200- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 902 PM EDT Wed Apr 5 2017 ...Moderate Risk of Rip Currents east coast beaches... ...Patchy dense fog possible over interior areas late tonight... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Rip currents: There is a moderate risk of rip currents at the Atlantic beaches. VISIBILITIES: Patchy dense fog could develop over the interior areas of South Florida late tonight where visibilities could fall down to less than quarter of an mile. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY There is a slight risk of thunderstorms Thursday across South Florida. The primary threat is cloud to ground lightning strikes. Hazardous marine conditions are likely on South Florida waters late Thursday through early Saturday as winds increase to around 20 knots and seas reach 7 feet. The risk of rip currents is likely to be at least moderate at Gulf Coast beaches Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 11:32 AM EDT | Special Weather Statement | MFL | Glades | 28 min |
| Apr 6, 4:18 PM EDT | Red Flag Warning | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 4 days |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.